MathSciNet Relay Station
MathSciNet bibliographic data
MR1986700 26D10 (34D05 34G10 35B40 35K55 35L70)
Chill, Ralph On the Łojasiewicz-Simon gradient inequality. J. Funct. Anal. 201 (2003), no. 2, 572–601.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement